# SDR AALA202405146020

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 35,591 hours, 4,084 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EICAS WARNING DOOR AFT CARGO AFTER TAKEOFF. AIRCRAFT RETURNED TO FIELD EMERGENCY DECLARED AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE
